# SDR UIEA2017070301102

- Difficulty date: July 1, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 72,007 hours, 10,008 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM CORRODED, OLES 1351, RT WING L/E COMPT.  REMOVED DAMAGE IAW SRM 51-20-02 REV 36, FOUND  WITHIN ALLOWABLE LIMITS IAW SRM 57-41-13-1A-1 REV 36.
